A.Vogel Echinaforce Echinacea Tablets 120 Tabs

Strengthen the immune system to help fight the misery of colds or flu. Echinaforce Echinacea drops and Echinaforce Echinacea tablets are traditional herbal...


 
 

Actifed Multi-Action Chesty Coughs Liquid 100ml

Multi-Action Actifed Chesty Coughs relieves the symptoms of colds and flu including runny nose, watery eyes, nasal congestion, blocked sinuses and a chesty...


 
 

Actifed Multi-Action Dry Cough Liquid 100ml

Multi-Action Actifed Dry Coughs relieves the dry coughs and related congestion symptoms. The liquid contains triprolidine hydrochloride which is an antihistamine...


 
 

Alka-Seltzer Original 10 tablets

Alka Seltzer Original Tablets can be used to treat conditions such as migraines, period pains, toothache, sore throats, joint swelling and stiffness, neuralgia,...


 
 

Alka-Seltzer XS 10 tablets

Alka-Seltzer XS provides fast and effective relief of headaches with an upset stomach. It can also be used to relieve migraine, period pains, toothache,...


 
 

Anadin Extra 16 Caplets

For when you need a strong pain reliever that gets to work fast, triple action Anadin Extra tablets contain a powerful combination of pain relieving ingredients.


 
 

Anadin Extra 32 Caplets

For when you need a strong pain reliever that gets to work fast, triple action Anadin Extra tablets contain a powerful combination of pain relieving ingredients.


 
 

Anadin Extra 8 Caplets

For when you need a strong pain reliever that gets to work fast, triple action Anadin Extra tablets contain a powerful combination of pain relieving ingredients.


 
 

Anadin Extra Soluble 12 tabs

For when you need a strong pain reliever that gets to work fast, triple action Anadin Extra Soluble tablets dissolve in water and contain a powerful combination...


 
 

Anadin LiquiFast 200mg Effervescent Tablets 10 tablets

Anadin Liquifast 200mg Effervescent Tablets provide rapid pain relief: it gets to work 4 times faster than standard ibuprofen tablets! For relief from:...


 
 

Anadin LiquiFast Maximum Strength 400mg Capsules 20 Liquid Capsules

Anadin Liquifast Maximum Strength 400mg Capsules offer twice the liquid ibuprofen power in one capsule. Liquid filled capsules are easy to swallow and...


 
 

Anadin Paracetamol 12 Tablets

Gentle on the stomach, Anadin Paracetamol tablets are suitable for all the family from 6 years upwards. They are particularly effective for fevers associated...


 
 

Anadin Paracetamol 16 Tablets

Gentle on the stomach, Anadin Paracetamol tablets are suitable for all the family from 6 years upwards. They are particularly effective for fevers associated...


 
 

Badger Balm Aromatic Chest Rub 21g / 0.75 oz

Previously Winter Wonder Balm ; Badgers bundled in dens quietly sing wonderland and breathe comfort. Good, we say. Rub it in. Eucalyptus, Rosemary,...


 
 

Beechams All - In - One Liquid 160ml

When looking for relief from your cold, nothing fights more symptoms than Beechams All-in-One. As well as paracetamol to relieve a headache, aches and...


 
 

Beechams Cold & Flu Hot Blackcurrant Pack of 10

When you want relief from your cold and flu symptoms with the comforting feeling of a hot drink try Beechams Cold and Flu Hot Drinks. The soothing hot...


 
 

Beechams Cold & Flu Hot Blackcurrant Pack of 5

When you want relief from your cold and flu symptoms with the comforting feeling of a hot drink try Beechams Cold and Flu Hot Drinks. The soothing hot...


 
 

Beechams Cold & Flu Hot Lemon & Honey Pack of 10

When you want relief from your cold and flu symptoms with the comforting feeling of a hot drink try Beechams Cold and Flu Hot Drinks. The soothing hot...


 
 

Beechams Cold & Flu Hot Lemon & Honey Pack of 5

When you want relief from your cold and flu symptoms with the comforting feeling of a hot drink try Beechams Cold and Flu Hot Drinks. The soothing hot...


 
 

Beechams Cold & Flu Hot Lemon Pack of 10

When you want relief from your cold and flu symptoms with the comforting feeling of a hot drink try Beechams Cold and Flu Hot Drinks. The soothing hot...


 
 

Beechams Cold & Flu Hot Lemon Pack of 5

When you want relief from your cold and flu symptoms with the comforting feeling of a hot drink try Beechams Cold and Flu Hot Drinks. The soothing hot...


 
 

Beechams Flu Plus Hot Berry Fruits Pack of 10

Our most powerful cold and flu relief hot drinks. Vitamin C is combined with ingredients to help relieve aches and pains and other cold and flu symptoms....


 
 

Beechams Powders Pack of 10

First launched in 1926, Beechams Powders are the original way to fight back with Beechams. Containing aspirin and caffeine, they provide effective relief...


 
 

Beechams Powders Pack of 20

First launched in 1926, Beechams Powders are the original way to fight back with Beechams. Containing aspirin and caffeine, they provide effective relief...


 
 

Benylin Children's Cough Syrup Apple Flavour 125ml

Benylin Children's Cough Syrup Apple Flavour is a soothing syrup, which relieves the symptoms of dry, thickly cough. Benylin Children's Cough...


 
 

Benylin Children's Night Coughs 125ml

Benylin Children's Night Coughs is made specially to soothe coughs during the night, and so helping them to sleep tight. In addition to relieving...


 
 

Benylin Cold & Flu Day & Night Max Strength Capsules 16 Capsules

Benylin Cold & Flu Day & Night Max Strength Capsules help relieve the symptoms of cold & flu including: -Aches and pains -Headaches...


 
 

Benylin Day And Night Tablets 16 Tablets

Benylin Day and Night Tablets : -Helps clear head and nose -Relieves aches and pains -Reduces temperature -Clears catarrh, and so aids restful sleep


 
 

Benylin Tickly Coughs Non-Drowsy 150ml

Tackle tickly coughs with this soothing cough medicine from Benylin.Benylin Tickly Coughs Non-Drowsy is specially formulated to relieve the discomfort...


 
 

Boiron Oscillococcinum For Colds & Flu 6 Doses

Use Oscillococcinum; at the first sign of flu-like symptoms. Oscillococcinum; has no known side effects or drug interactions. Oscillococcinum; ...


 
 

Buttercup BronchoStop Cough Pastilles 10 pastilles

Buttercup BronchoStop Cough Pastilles; - Traditional herbal medicinal product used for relief of coughs, such as, chesty coughs and dry, tickly, irritating...


 
 

Calpol Six Plus Sugar Free Suspension Liquid 200ml

Calpol Six Plus Sugar Free Suspension is used for the treatment of mild to moderate pain (including teething pain), and as an antipyretic (bring temperature...


 
 

Calpol Six Plus Sugar Free Suspension Liquid 80ml

Calpol Six Plus Sugar Free Suspension is used for the treatment of mild to moderate pain (including teething pain), and as an antipyretic (bring temperature...


 
 

Calpol Six Plus Sugar Free Suspension Sachets 12 Sachets

Calpol Sugar Free Infant Suspension Sachets is a strawberry flavoured oral suspension and will relieve pain (including teething pain in older infants and...


 
 

Calpol Vapour Plug & Nightlight 3m+

Plug in the CALPOL® Soothe & Care Vapour Plug & Nightlight; to release soothing lavender and camomile vapours that comfort your...


 
 

Calpol Vapour Plug & Nightlight Refill Pads 5 Refill Pads

The Calpol Vapour Refills; contain a blend of aromatic oils including lavender, chamomile, menthol, camphor and eucalyptus. These oils help to soothe...


 
 

Calprofen Sugar Free Ibuprofen 100mg Sachets 12 Sachets

Calprofen Sugar Free Ibuprofen Sachets is a simple painkilling medicine used to relieve mild to moderate pain, inflammation and fever for babies and children....


 
 

Calprofen Sugar Free Ibuprofen 3+ Months 100ml

Calprofen Sugar Free Ibuprofen is an effective treatment for pain and fever, and is suitable for children aged 3 months plus. It can help relieve muscular...


 
 

Calprofen Sugar Free Ibuprofen 3+ Months 200ml

Calprofen Sugar Free Ibuprofen is an effective treatment for pain and fever, and is suitable for children aged 3 months plus. It can help relieve muscular...


 
 

ColdZyme Mouth Spray 20ml

ColdZyme One Cold Mouth Spray; against common cold prevents and shortens common cold. ColdZyme Mouth Spray ; is an easy to use oral spray for common...


 
 

ColdZyme Mouth Spray 7ml

ColdZyme One Cold Mouth Spray; against common cold prevents and shortens common cold. ColdZyme Mouth Spray ; is an easy to use oral spray for common...


 
 

Comvita Children's Lemon & Honey Lollipops 10 Lollipops

Lemon & Honey Lollipops with UMF 10+ Active Manuka Honey and flavoured with Propolis.  Comvita Children's Natural Lollipops are great...


 
 

Comvita Manuka Honey Blackurrant & Menthol Drink 6 Sachets 6 sachet

The only one of its kind on the market! - Unique formula combines UMF Manuka Honey and Olive Leaf Extract. - Contains Zinc to support the immune system....


 
 

Comvita Manuka Honey Blackurrant Elixir 200ml 200ml

Comvita Manuka Honey Blackurrant Elixir 200ml is a formulation designed to support the immune system and help maintain winter wellness. Manuka Honey has...


 
 

Comvita Manuka Honey Lemon Ginger Drink 6 Sachets 6 sachet

The only one of its kind on the market! - Unique formula combines UMF Manuka Honey and Olive Leaf Extract.- Contains Zinc to support the immune system...


 
 

Comvita Manuka Honey Olive 12 Lozenges 12 lozenges

Comvita Manuka Honey Olive 12 Lozenges combine the power of Olive Leaf extract with the soothing properties of UMF 10+ Manuka Honey.UMF10+ Manuka Honey...


 
 

Comvita Manuka Honey Syrup Marshmallow 100ml 100ml

Natural formula designed to support your body's own defences and help maintain respiratory health.Contains 10% UMF 10+ Manuka Honey.Contains Marshmallow...


 
 

Comvita Manuka Honey Syrup Mullein 100ml 100ml

Comvita Winter Wellness Manuka Honey Syrup with Mullein (Verbascum thapsus) herbal extract is carefully combined with UMF® 10+ Active Manuka Honey...


 
 

Comvita Propolis Lemon & Honey 12 Lozenges 12 lozenges

Great for "tackling the tickle", Comvita Lemon & Honey Lozenges combine the power of Propolis with the soothing qualities of pure New Zealand...


 
 

Comvita Propolis Lozenges Coolmint 12 Lozenges 12 lozenges

One of the nation's firm favourites, Comvita Manuka Honey Lozenges with Propolis combine the properties of UMF Manuka Honey with Propolis. - Great...


 
 

Comvita Propolis Original 12 Lozenges 12 lozenges

Great for "tackling the tickle", Comvita Original Lozenges combine the power of Propolis with the soothing qualities of pure New Zealand honey.Comvita...


 
 

Comvita UMF 10+ Manuka Honey 16 Lozenges 16 lozenges

Comvita Pure Manuka Honey Lozenges are made with 100% Pure UMF 10+ Manuka Honey for extra strength soothing action. Independently guaranteed UMF 10+ antibacterial...


 
 

Contac Non Drowsy Dual Relief Tablets 18 Tablets

Contac Non Drowsy Dual Relief Tablets are used to relief nasal congestion of colds and flu. They can also be used for sinus pain, pressure, congestion,...


 
 

Covonia Cold & Flu Formula 160ml

Covonia Cold & Flu Formula is an oral solution containing paracetamol which is an analgesic for pain relief. It also contains phenylephrine hydrochloride,...


 
 

Covonia Double Impact Lozenges Berry Blast 51g

The recipe for Covonia Lozenges has been specially created with really powerful flavours. The lozenges are formed in two halves, the brown side contains...


 
 

Covonia Double Impact Lozenges Strong Original 51g

The recipe for Covonia Lozenges has been specially created with really powerful flavours. The lozenges are formed in two halves, the brown side contains...


 
 

Covonia Dry & Tickly Cough Linctus 150ml

Covonia Dry & Tickly Cough Linctus contains glycerol which coats the throat to soothe the symptoms of coughs and sore throats.


 
 

Covonia Original Bronchial Balsam Syrup 150ml

Covonia Original Bronchial Balsam Syrup contains dextromethorphan which reduces the desire to cough and menthol which relieves irritation,reduces congestion...


 
 

Cuprofen Maximum Strength Tablets 12 Tablets

Cuprofen Maximum Strength Tablets are for the relief of rheumatic, muscular, dental and period pains and pain in backache, lumbago, fibrositis, neuralgia,...


 
 

Cuprofen Maximum Strength Tablets 24 Tablets

Cuprofen Maximum Strength Tablets are for the relief of rheumatic, muscular, dental and period pains and pain in backache, lumbago, fibrositis, neuralgia,...


 
 

Cuprofen Maximum Strength Tablets 48 Tablets

Cuprofen Maximum Strength Tablets are for the relief of rheumatic, muscular, dental and period pains and pain in backache, lumbago, fibrositis, neuralgia,...


 
 

Cuprofen Maximum Strength Tablets 96 Tablets

Cuprofen Maximum Strength Tablets are for the relief of rheumatic, muscular, dental and period pains and pain in backache, lumbago, fibrositis, neuralgia,...


 
 

Day & Night Nurse Capsules 24 capsules

Day & Night Nurse Capsules; provides symptomatic relief of colds and influenza during both the day and night. Day & Night Nurse Capsules;...


 
 

Day Nurse Liquid for Colds & Flu 240ml

Day Nurse Liquid for Colds & Flu; is formulated to work when you're up and about and brings non-drowsy multi-symptom cold and flu relief,...


 
 

Disprin 32's Tablets 32 Tabs

For the relief of mild to moderate pain in headaches, including migraine headaches, toothache, neuralgia, sciatica, period pains and sore throats. Also...


 
 

GreenBay Harvest 12+ Blackcurrant Manuka 8 Lozenges 8 lozenges

Made with loads of raw, 12+ NPA New Zealand Manuka Honey blended with blackcurrant juice for a mellow flavour. No added sugar. The lozenge slowly releases...


 
 

GreenBay Harvest 12+ Echinacea & Propolis 8 Lozenges 8 lozenges

The world's first Manuka Honey lozenge made made with loads of raw 12+ NPA New Zealand Manuka Honey, echinacea extract and propolis from the hive....


 
 

GreenBay Harvest 12+ Lemon Manuka 8 Lozenges 8 lozenges

The world's first Manuka Honey lozenge made with loads of raw, New Zealand Manuka Honey blended with zesty lemon juice and soothing lemon oil. A modern...


 
 

GreenBay Harvest 12+ NPA Manuka Honey 8 Lozenges 8 lozenges

Made with Raw 12+ NPA Manuka Honey. No added sugar. The lozenge slowly releases honey in the mouth and throat we recommended five minutes contact time...


 
 

GreenBay Harvest 12+ Red Superfruits Manuka 8 Lozenges 8 lozenges

Manuka honey has clinically proven antibacterial properties which fight infection, particularly in the mouth and throat, as well as supporting good digestion.Good...


 
 

Honey New Zealand Manuka Lozenges with Propolis 8 Lozenges

Honey New Zealand Manuka Lozenges are designed to assist in maintaining oral health using the combined effects of Active 12+ Manuka honey & propolis....


 
 

Lemsip Chesty Cough 100ml

For the symptomatic relief of deep chesty coughs and to soothe the throat.


 
 

Lemsip Cold & Flu Blackcurrant 10 sachets

If you fancy a change from our traditional Cold & Flu Lemon flavoured drink we have a fruity option for you. Lemsip Cold & Flu Blackcurrant...


 
 

Lemsip Cold & Flu Lemon 10 sachets

Take some time out with a comforting mug of our original hot drink. Its gentle soothing action will make you feel warm, comforted and on the road to well-being....


 
 

Lemsip Cold & Flu Lemon 5 sachets

Take some time out with a comforting mug of our original hot drink. Its gentle soothing action will make you feel warm, comforted and on the road to well-being....


 
 

Lemsip Cough Max Capsules For Mucus Cough & Cold 16 Capsules

Lemsip Cough Max Capsules For Mucus Cough & Cold contains a combination of active ingredients which are effective in relieving the symptoms associated...


 
 

Lemsip Cough Max For Mucus Cough & Cold Sachets Lemon Flavour 10 Sachets

Lemsip Cough Max For Mucus Cough & Cold Sachets Lemon Flavour contains a combination of active ingredients which are effective in relieving the...


 
 

Lemsip Max All In One Cold & Flu Capsules 16 Capsules

Lemsip Max All In One Cold & Flu Capsules are the most complete capsule remedy ever from Lemsip and starts to get to work in just 5 minutes. ...


 
 

Lemsip Max All In One Wild Berry & Hot Orange 8sachets

When you are suffering with a cold or flu you are likely to have a range of symptoms, from a blocked nose to fever, or from a sore throat to a chesty cough....


 
 

Lemsip Max Cold & Flu Blackcurrant 10 sachets

When you've had enough of your cold and flu symptoms trust fruity Lemsip Max Cold & Flu Blackcurrant. It'll help ease major symptoms such...


 
 

Lemsip Max Cold & Flu Blackcurrant 5 sachets

When you've had enough of your cold and flu symptoms trust fruity Lemsip Max Cold & Flu Blackcurrant. It'll help ease major symptoms such...


 
 

Lemsip Max Cold & Flu Capsules 16 capsules

If you're looking for something effective to deal with a heavy cold and something that's convenient to take when you just have to keep going, try...


 
 

Lemsip Max Cold & Flu Capsules 8 capsules

If you're looking for something effective to deal with a heavy cold and something that's convenient to take when you just have to keep going, try...


 
 

Lemsip Max Cold & Flu Lemon 10 sachets

When you need to ease those troublesome cold and flu symptoms like headache, blocked nose, fever, body aches and sore throat, trust Lemsip Max Cold &...


 
 

Lemsip Max Cold & Flu Lemon 5 sachets

When you need to ease those troublesome cold and flu symptoms like headache, blocked nose, fever, body aches and sore throat, trust Lemsip Max Cold &...


 
 

Lemsip Max Day & Night Cold & Flu Relief Capsules 16 capsules

If you need to get a decent night's sleep and get on with life, but it feels like your body has other ideas, try our Max Day & Night Cold &...


 
 

Lemsip Max Day & Night Cold & Flu Relief Capsules 24 Capsules

If you need to get a decent night's sleep and get on with life, but it feels like your body has other ideas, try our Max Day & Night Cold &...


 
 

Lemsip Max Flu Lemon 10 sachets

When you're struggling to cope with all the major symptoms of cold and flu, take Lemsip Max Flu Lemon. Relief of the symptoms of heavy colds and...


 
 

Lemsip Mucus Cough Oral Solution 100ml

Lemsip Cough for Mucus Cough Oral Solution contains an expectorantto loosen mucous and relieve bronchial congestion and an antisepticfor mouth and throat...


 
 

Lemsip Mucus Cough Oral Solution 200ml

Lemsip Cough for Mucus Cough Oral Solution contains an expectorantto loosen mucous and relieve bronchial congestion and an antisepticfor mouth and throat...


 
 

Natures Plus Herbal Actives ImmunActin Zinc Lozenges 60 Lozenges

Herbal Actives ImmunActin Zinc Lozenges contain the highest quality organically chelated zinc available. Each fast-acting lozenge provides 10 mg of elemental...


 
 

Night Nurse Liquid for Colds & Flu 160ml

Night Nurse Liquid for Colds & Flu; has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing...


 
 

Nurofen 200mg Tablets 16 Tablets

Nurofen 200mg 16 tablets for rapid relief from: -Migraine, -Headache, -Backache, -Period paid, -Dental pain, -Neuralgia, -Rheumatic pain, -Feverishness,...


 
 

Nurofen 200mg Tablets 24 Tablets

Nurofen 200mg 16 tablets for rapid relief from: -Migraine, -Headache, -Backache, -Period paid, -Dental pain, -Neuralgia, -Rheumatic pain, -Feverishness,...


 
 

Nurofen 200mg Tablets 48 Tablets

Nurofen 200mg 16 tablets for rapid relief from: -Migraine, -Headache, -Backache, -Period paid, -Dental pain, -Neuralgia, -Rheumatic pain, -Feverishness,...


 
 

Nurofen Cold and Flu 24 tablets

Nurofen Cold and flu combines the painkilling power of ibuprofen with pseudoephedrine - a strong non-drowsy decongestant - to give you relief from cold...


 
 

Nurofen Express Liquid Capsules - 200mg 10 Caps

These liquid capsules are designed to break down easily, quickly absorbing into the bloodstream and reaching the source of pain faster. Reduces inflamation...


 
 

Nurofen Express Liquid Capsules - 200mg 16 Caps

These liquid capsules are designed to break down easily, quickly absorbing into the bloodstream and reaching the source of pain faster. Reduces inflamation...


 
 

Nurofen Express Liquid Capsules - 200mg 30 Caps

These liquid capsules are designed to break down easily, quickly absorbing into the bloodstream and reaching the source of pain faster. Reduces inflamation...


 
 

Nurofen Express Liquid Capsules - 400mg 10 capsules

These liquid capsules are designed to break down easily, quickly absorbing into the bloodstream and reaching the source of pain faster. Reduces inflamation...


 
 

Nurofen Express Liquid Capsules - 400mg 20 capsules

These liquid capsules are designed to break down easily, quickly absorbing into the bloodstream and reaching the source of pain faster. Reduces inflamation...


 
 

Nurofen Express Soluble 400mg Oral Powder 10 Sachets

Nurofen Express Soluble 400mg Oral Powder helps relieve symptoms of mild to moderate pain such as: -Headache, -Toothache, -Period pains, -Rheumatic and...


 
 

Nurofen For Children Cold, Fever & Pain Orange Flavour Liquid 100ml

Nurofen For Children Cold, Fever & Pain Orange Liquid; provides fast and effective pain relief for your child and infused with a zesty orange...


 
 

Nurofen For Children Cold, Fever & Pain Strawberry Flavour Liquid 100ml

Nurofen For Children Cold, Fever & Pain Strawberry Flavour Liquid; provides fast and effective pain relief for your child and infused with a strawberry...


 
 

Nurofen For Children Strawberry Oral Suspension Sachets 16 sachets

Nurofen For Children Strawberry Oral Suspension Sachets; works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good...


 
 

Nurofen For Children Strawberry Oral Suspension Sachets 8 sachets

Nurofen For Children Strawberry Oral Suspension Sachets; works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good...


 
 

Nurofen Sinus Pain Relief 200mg/5mg Tablets 16 tablets

Nurofen Sinus Pain Relief 200mg/5mg Tablets; is a powerful pain relief that targets your sinus pain and pressure. Contains ibuprofen (200mg), which...


 
 

Nurofen Sinus Pain Relier 200mg/5mg Tablets 16 tablets

Nurofen Sinus Pain Relier 200mg/5mg Tablets; contains ibuprofen (200mg), which targets pain and has anti-inflammatory properties, combined with phenylephrine...


 
 

Nuromol 200mg/500mg Ibuprofen & Paracetamol Tablets 12 Tablets

Double Action Pain Relief Nuromol tablets provide relief from: -Headache -Period pain -Back ache -Dental pain -Rheumatic and muscular pain -Cold and...


 
 

Nuromol 200mg/500mg Ibuprofen & Paracetamol Tablets 24 Tablets

Double Action Pain Relief Nuromol tablets provide relief from: -Headache -Period pain -Back ache -Dental pain -Rheumatic and muscular pain -Cold and...


 
 

Olbas Inhaler 0.7g

Blocked noses can bother you anywhere. And with Olbas Inhaler, 'anywhere' is exactly where you can beat them. The handy little stick pops in a...


 
 

Olbas Oil For Children 15ml

Now, for those little noses that find traditional Olbas just a bit too powerful, there's Olbas for Children, a gentle formulation for the smaller members...


 
 

Olbas Pastilles Blackcurrant Sugar Free

When a blocked nose and a sore throat gang up on you, grab your Olbas Pastilles. Theyre soft chewy pastilles with Olbas built-in, to decongest and soothe...


 
 

Olbas Pastilles Original

When a blocked nose and a sore throat gang up on you, grab your Olbas Pastilles. Theyre soft chewy pastilles with Olbas built-in, to decongest and soothe...


 
 

Panadol Actifast Compack 14 tablets

Panadol Actifast Compack; has a unique formulation which gets to the source of pain fast. Panadol Actifast Compack; acts faster than standard paracetamol...


 
 

Paracetamol 250mg/5ml Oral Suspension - Orange Flavour 80ml

Oral Suspension for children over 6 years and adults. For relief of pain and feverishness associated with: -Toothache, -Headache, -Earache, -Sore thtoat,...


 
 

Potter`s Clear Blackcurrant & Glycerine Pastilles 45g

Potters Blackcurrant and Glycerin Pastilles offer a wide range of pastille products which all have a variety of active ingredients that do a brilliant...


 
 

Potter`s Crystallised Blackcurrant & Glycerine Pastilles 45g

Potter's Crystallised Blackcurrant Glycerine Pastilles with real blackcurrant juice are formulated to offer a soothing, pleasant taste to relieve a...


 
 

Potter`s Lemon, Glycerin & Honey Pastilles 45g

Potter's Lemon, Glycerine Honey Pastilleswith real lemon juice are formulated to offer a soothing pleasant taste to soothe sore throats.


 
 

Potter`s Mucus Cough Pastilles 20 Pastiles

The traditional remedy for the relief of catarrh, Coughs and colds Menthol, Pumilio pine, Eucalyptus oil. For use by Adults of all ages. Not for children...


 
 

Primavera Cold Therapy Organic Eucalyptus Blend 5ml

Primavera Cold Therapy Essential Oil Blend; to help relieve congestion, can be used in a diffuser to inhale the invigorating and energising vapour.


 
 

Primavera Cold Therapy Organic Eucalyptus Pillow Mist 30ml

To help relieve the symptoms of colds and flu - This pillow mist can be sprayed on your pillow, to help relieve congestion.


 
 

Ricola Cherry Honey Swiss Herb Drops Stick 32g

Ricola Cherry Honey Swiss Herb Drops Stick; is a delicate, fruity blend of cherry and honey, seasoned with Ricola's herb mixture. Ricola Cherry...


 
 

Ricola Elderflower Sugar Free Swiss Herb Drops 45g

The secret of Ricolas unique taste is due to the famous mixture of thirteen herbs. Ricolas herbs are grown in the beautiful and tranquil mountains of...


 
 

Ricola Fresh Mountain Mint Sugar Free Drops 45g

Ricola Fresh Mountain Mint Sugar Free Drops; has an unique mint flavour with an extra portion of natural goodness. The unmistakable and especially flavoursome...


 
 

Ricola Lemon Mint Swiss Drops Stick 32g

Ricola Lemon Mint Swiss Drops Stick; has a refreshing effect that is widely appreciated. The herbs for this refreshing herbal sweet are cultivated in...


 
 

Ricola Lemon Mint Swiss Herb Drops 70g

Ricola Lemon Mint Swiss Herb Drops; has a refreshing effect that is widely appreciated. The herbs for this refreshing herbal sweet are cultivated in...


 
 

Ricola Luxurious Licorice Sugar Free Drops 45g

Ricola Luxurious Licorice Sugar Free Drops ; is naturally sweetened with extracts from the stevia plant. The intense, flavoursome liquorice taste is...


 
 

Ricola Mixed Berry Swiss Herb Drops with Vitamin C 70g

The secret of Ricolas unique taste is due to the famous mixture of thirteen herbs. Ricolas herbs are grown in the beautiful and tranquil mountains of...


 
 

Ricola Orange Mint Sugar Free Drops 45g

Ricola Orange Mint Sugar Free Drops ; combines the blend of 13 Ricola herbs for a memorable taste experience of delicious and refreshing Orange Mint herbal...


 
 

Ricola Original Sugar Free Swiss Herb Drops With Stevia 45g

The secret of Ricolas unique taste is due to the famous mixture of thirteen herbs. Ricola Original Sugar Free Swiss Herb Drops With Stevia; has a distinctive...


 
 

Ricola Original Swiss Herb Drops Stick 32g

Ricola Original Swiss Herb Drops Stick; is a soothing and refreshing through a great tasting mix of 13 Herbs. The secret of Ricola's unique taste...


 
 

Ricola Smooth Honey Herb Drops 70g

Ricola Smooth Honey Herb Drops; with natural honey and the Ricola 13-herb blend creates the fine and gentle enjoyment for all the family with valuable...


 
 

Robitussin for Chesty Coughs 100ml

Robitussin for Chesty Coughs is a full-strength expectorant that helps loosen the mucus that builds up in the lungs and makes this phlegm easier to cough...


 
 

Robitussin for Chesty Coughs with Congestion 100ml

Robitussin for Chesty Coughs with Congestion is a full-strength medicine with two important ingredients for when congestion can be as problematic as the...


 
 

Robitussin for Dry Coughs 100ml

Robitussin for Dry Coughs is a full-strength cough suppressant for the relief of persistent and irritating, dry and tickly coughs.This formulation works...


 
 

Schwabe EchinaCold Echinacea Cold & Flu Relief Tablets 40 tabs

EchinaCold Tablets; A traditional herbal medicinal product used for the relief of symptoms of the common cold and influenza type infections, exclusively...


 
 

Schwabe Kaloba Oral Drops 20ml

Kaloba Oral Drops ; A traditional herbal medicinal product used to relieve the symptoms of upper respiratory tract infections including the common cold,...


 
 

Sinutab Non-Drowsy Tablets 15 tablets

Relief of nasal and sinus congestion and associated headache, sinus pain, fever and congestive symptoms associated with the common cold, influenza and...


 
 

Snufflebabe Vapor Rub 24g

Snufflebabe Vapor Rub; is a gentle, versatile rub-on decongestant suitable from 3 months. Snufflebabe Vapor Rub; with soothing oils helps decongest...


 
 

Solgar Beta Glucans & Elderberry Immune Complex 60 Vcaps

Beta Glucans & Elderberry Immune1 Complex, containing Ester-C®, zinc and vitamin D. Vitamins C and D, and Zinc and Copper contribute to the...


 
 

Strepsils Cool Lozenges 24 Lozenges

Strepsils Cool Lozenges contains two antiseptic ingredients (2,4-Dichlorobenzyl alcohol & Amylmetacresol) for use in throat medications. These...


 
 

Strepsils Extra Triple Action Blackcurrant Lozenges 24 lozenges

Strepsils Extra Triple Action Blackcurrant Lozenges; contains Hexylresorcinol 2.4mg that is an ingredient which is both antiseptic to fight bacterial...


 
 

Strepsils Extra Triple Action Cherry Lozenges 24 Lozenges

Strepsils Extra Triple Action Cherry Lozenges; contains Hexylresorcinol 2.4mg that is an ingredient which is both antiseptic to fight bacterial throat...


 
 

Strepsils Sore Throat & Blocked Nose 36 lozenges

Strepsils Sore Throat & Blocked Nose contains two antiseptic ingredients (2,4-Dichlorobenzyl alcohol & Amylmetacresol) for use in throat...


 
 

Strepsils Strawberry Sugar free Lozenges 36 logenzes

Strepsils Strawberry Sugar Free Lozenges provide effective relief from the discomfort of sore throats. Each Lozenge contains a combination of 2 antiseptics...


 
 

Strepsils Warm Lozenges 24 lozenges

Strepsils Warm Lozenges contains two antiseptic ingredients (2,4-Dichlorobenzyl alcohol & Amylmetacresol) for use in throat medications. These...


 
 

Sudafed Congestion & Headache Day & Night Capsules 16 Caps

Paracetamol, Caffeine & Phenylephrine How does this product help? Sudafed Congestion Headache Relief Day & Night Capsules with Phenylephrine...


 
 

Sudafed Congestion & Headache Relief Max Strenght Capsules 16 Caps

Sudafed Congestion & Headache Relief Max Strenght Capsules; helps releve the symptoms of pain and congestion caused by sinusitis, which include...


 
 

Sudafed Decongestant Tablets 12 Pack

Sudafed Decongestant Tablets with Pseudoephedrine hydrochloride, helps clear stuffy nose, catarrh, blocked sinuses and sinus pressure associated with colds,...


 
 

Sudafed Mucus Relief Triple Action Cold & Flu Tablets 16 tablets

Sudafed Mucus Relief Triple Action Cold & Flu Tablets help relieve the symptoms of cold and flu, including aches and pains, headache, blocked nose,...


 
 

Sudafed Sinus Max Strength Capsules 16 capsules

SUDAFED® Sinus Max Strength Capsules; help relieve the symptoms of pain and pressure caused by sinusitis, together with a stuffy nose, blocked sinuses,...


 
 

Sudafed Sinus Pressure & Pain Tablets 12 tablets

For the relief of symptoms of colds and flu, including headache, feverishness, nasal and sinus congestion, catarrh, aches and pains. Max Strength Formula:...


 
 

Sudafed Sinus Pressure & Pain Tablets 24 tablets

For the relief of symptoms of colds and flu, including headache, feverishness, nasal and sinus congestion, catarrh, aches and pains. Max Strength Formula:...


 
 

Ultra Chloraseptic Anaesthetic Throat Spray 15ml Blackcurrant

Ultra Chloraseptic Anaesthetic Throat Spray; is formulated with a fast-acting local anaesthetic. It provides targeted relief by delivering the spay straight...


 
 

Ultra Chloraseptic Anaesthetic Throat Spray 15ml Cherry

Ultra Chloraseptic Anaesthetic Throat Spray; is formulated with a fast-acting local anaesthetic. It provides targeted relief by delivering the spay straight...


 
 

Ultra Chloraseptic Anaesthetic Throat Spray 15ml Original Menthol

Ultra Chloraseptic Anaesthetic Throat Spray; is formulated with a fast-acting local anaesthetic. It provides targeted relief by delivering the spay straight...


 
 

Value Health Cold & Flue Guard Nasal/Oral Spray 50ml

Value Health Cold & Flue Guard Nasal/Oral Spray; is not a medicine and it has been designed to prevent viruses and bacteria entering the body....


 
 

Vicks First Defence Spray 15ml

Vicks First Defence Spray; used at the first signs of a cold has been clinically proven to help stop a cold in its tracks and not develop into a full-blown...


 
 

Vicks Inhaler Nasal Stick 0.5ml

Vicks Inhaler Nasal Stick; is a nasal decongestant stick (0.5 ml medication) it contains the active ingredients: - Menthol (125mg) - Camphor (50mg) -...


 
 

Vicks Paedriatic Comforting VapoPads 7 pads

Refill scents pads with rosemary and lavender scent.


 
 

Vicks Paedriatic Comforting Vapors Rosemary & Lavender Essential Oils Plug-in Vapouriser

Up to 8 hours per pad; Includes 5 Vicks refill scent pads; The Comforting Vapors vapouriser works by heat activating the soothing vapours in the Vicks...


 
 

Vicks Sinex Micromist Nasal Spray 15ml

Vicks Sinex Micromist Nasal Spray; is a nasal spray used for localised relief of the symptoms of a blocked nose in association with a cold, hay fever...


 
 

Viridian Cold Season Pack

Includes 100% Organic Echinacea tincture 50ml, and Ester-C 550mg 30 capsules. Viridian's Cold Season Pack comprises of Ester-C, a patented non-acidic...


 
 

Vocalzone Throat Pastilles 24 pastilles

Menthol, Peppermint Oil & Myrrh Tincture. Vocalzone is recommended to help relieve throat irritation or dryness which may occur if you have been...


 
 

Watson & Son Manuka Honey Lozenges 8 Lozenges

Premium quality Lozenges made with pure and genuine Manuka Honey certified 12+ NPA produced in New Zealand by Watson & Son. These natural, great...


 
 

Weleda Herb & Honey Cough Elixir 100ml

Eases dry and irritating coughs; Made with herbal ingredients including thyme, elder flowers, horehound, iceland moss and marshmallow root all selected...




Copyright © Bargainstockists.co.uk Inc. All Rights Reserved